# SDR USAA950366

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Connector
- Condition: Failed
- Location: Wheelwell
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 0052 - FLIGHT RETURNED TO CLT DUE TO A FUEL IMBALANCE.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED A CONNECTOR IN THE WHEELWELL AND SEVERAL FLAG TERMINALS ON THE PROBES.  (X)
